# SDR CA190425013

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R/H ENGINE COMBUSTION CHAMBER BORESCOPE SPECIAL REINSPECTION.  LINER SEGMENT BURN THROUGH DAMAGE, ENGINE TO BE REPLACED.  R/H ENGINE REPLACED (TC# 20190425013)
